# SDR P5CA9600129

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DELAMINATION ON INBOARD T/E AFT FLAP LOWER SURFACE BETWEEN FLAP CANOE NR 5 AND NR 6.  FIBERGLASS REPAIR CARRIED OUT IAW SRM 51-50-09.
